# SDR CA000505002

- Difficulty date: May 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 6761005
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 17,394 hours, 16,924 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE ACTUATOR CYCLING BACK AND FORTH CAUSING N1 AND TGT TO FLUCTUATE BY 2 PERCENT N1 AND 30 DEGREES TGT.TMS ACTUATOR REPLACED.
